# SDR 97ZZZX3340

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790RA
- Make and model: Emb EMB-110P1
- Aircraft serial: 11027B
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 4A321402
- Condition: Cracked
- Location: Lt Elevator
- Component: 4A3210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR BELLCRANK CRACKED ON FLANGE.  CRACK CAUSED BY TELEFLEX CABLE BOUNCING ON FLANGE AREA.  THIS BELLCRANK WAS REPLACED.  REPOSITIONED CLAMP FOR TELEFLEX CABLE.
